# SDR DL76G020371

- Difficulty date: March 25, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 292 hours, 63 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 10GF - 11GF INOP.  REPLACED BATTERY CHARGER M1209, OPS NORMAL.
